1. Science
  2. Publications
  3. Information Processing Systems
  4. 4(111)'2013
  5. Multiple universal hashing on the maximal curves

Multiple universal hashing on the maximal curves

G.Z. Khalimov
Annotations languages:


Description: Estimates of the probability of collision, and the computational complexity for multiple hashing on the algebraic curves over finite fields.


Keywords: algebraic curves, universal hashing

Reference:
Khalimov, G.Z. (2013), “Mnogokratnoe universalnoe kheshirovanie po maksimalnym krivym”, Information Processing Systems, Vol. 4(111), pp. 113-117.